Conjugate points of solutions of a fourth-order iterated linear differential equation
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 16 (1977) no. 1, pp. 95-122
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1977_16_1_a7,
author = {Vl\v{c}ek, Vladim{\'\i}r},
title = {Conjugate points of solutions of a fourth-order iterated linear differential equation},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {95--122},
year = {1977},
volume = {16},
number = {1},
mrnumber = {0594951},
zbl = {0392.34004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a7/}
}
TY - JOUR AU - Vlček, Vladimír TI - Conjugate points of solutions of a fourth-order iterated linear differential equation JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1977 SP - 95 EP - 122 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a7/ LA - en ID - AUPO_1977_16_1_a7 ER -
%0 Journal Article %A Vlček, Vladimír %T Conjugate points of solutions of a fourth-order iterated linear differential equation %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1977 %P 95-122 %V 16 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a7/ %G en %F AUPO_1977_16_1_a7
Vlček, Vladimír. Conjugate points of solutions of a fourth-order iterated linear differential equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 16 (1977) no. 1, pp. 95-122. http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a7/